Show simple item record

AuthorMarek-Crnjac, L.
AuthorIovane, G.
AuthorNada, S.I.
AuthorZhong, Ting
Available date2009-12-23T11:22:07Z
Publication Date2009-03-30
Publication NameChaos, Solitons & Fractals
Identifierhttp://dx.doi.org/10.1016/j.chaos.2009.03.142
CitationMarek-Crnjac, L., Iovane, G., Nada, S. I., & Zhong, T. (2009). The mathematical theory of finite and infinite dimensional topological spaces and its relevance to quantum gravity. Chaos, Solitons & Fractals, 42(4), 1974–1979
URIhttp://hdl.handle.net/10576/10417
AbstractThe present work gives first a review of the mathematical theory of finite and infinite dimensional topological spaces. Subsequently we connect the discussion with E-infinity theory and the theory of partially ordered sets. Finally, we contemplate the relevance of abstract results for quantum gravity
Languageen
PublisherElsevier Ltd
Subjectquantum gravity
Subjectinfinite dimensional
Subjectmathematical theory
Subjecttopological spaces
TitleThe mathematical theory of finite and infinite dimensional topological spaces and its relevance to quantum gravity
TypeArticle


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record